MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. FINESSE ULTRA 14G PROBE; BIOPSY INSTRUMENT

BARD PERIPHERAL VASCULAR, INC. FINESSE ULTRA 14G PROBE; BIOPSY INSTRUMENT
Model Number F14105US
Medical Device Problem Codes Failure to Cycle (1142); Difficult to Remove (1528)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
For the 2 reported event, 1 lot number was provided, and lot history review.Of the 2 reported event, 1 sample was not returned, therefore, investigation for the sample not returned is inconclusive.One sample was returned for evaluation.Failure to cycle and difficult to remove was not identify for the device.Therefore, the investigation of the reported event is inconclusive.A root cause has not been determined.The device was labeled for single use.
 
Event or Problem Description
This report summarizes two malfunctions.A review of the reported information indicated that model f14105us.Biopsy instrument allegedly failure to cycle and difficult to remove.These reports were received from various sources.All two events had no reported patient injury.Both patient age range from 36-55 years old, weight range from 125-145 lbs, and both patients were female.

Brand Name
FINESSE ULTRA 14G PROBE
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9204206
Report Number2020394-2019-04068
Device Sequence Number3031450
Product Code KNW
UDI-Device Identifier00801741085161
UDI-Public(01)00801741085161
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberF14105US
Device Catalogue NumberF14105US
Device Lot NumberUNKNOWN, 91008013
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2019
Initial Report FDA Received Date10/17/2019
Patient Sequence Number1